# SDR ASAA0640034

- Difficulty date: January 13, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654585534
- Condition: Corroded
- Location: Fs 950-990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND RIGHT MOPSILL AT BS 950 TO 990 WL 208 CORRODED.  REMOVED AND REPLACED RT MOPSILL AT BS 950-990 IAW B737-400 SRM 53-60-15.
